# SDR DALA2022010400064

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CRACK INDICATION ON FRAME 35 BULKHEAD TO SKIN ATTACHMENT AREA LH SIDE AT OPEN FASTENER HOLE H16. CORRECTIVE ACTION: REPAIRED PER ER/A 595693-14AD REV ORIGINAL. (2074203)
